MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE TOMCAT SHAVER BLADE F-SERIES 5.5MM EACH - ORDER MULTIPLES OF 5; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE TOMCAT SHAVER BLADE F-SERIES 5.5MM EACH - ORDER MULTIPLES OF 5; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0375565000
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the device broke during the procedure.All broken pieces were retrieved.
 
Additional Manufacturer Narrative
Alleged failure: the burr mounted on the shaver broke in the patient's shoulder, under arthroscopy the failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be excessive force applied by the user such as; (bending or prying, which may cause the arthroscopic shaver blades to bend or break).The blade came in contact with a hard object, causing damaging the teeth, and hitting the housing edges.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
TOMCAT SHAVER BLADE F-SERIES 5.5MM EACH - ORDER MULTIPLES OF 5
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key20753851
Report Number0002936485-2024-00823
Device Sequence Number12908189
Product Code GFA
UDI-Device Identifier37613327061933
UDI-Public37613327061933
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0375565000
Device Lot Number24123CE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown